| Model Number |
DFT015 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
03/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was returned for analysis.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that following implantation of an intraocular lens (iol), found the scratch on the lens.The patient experienced glare.Additional information was requested and received stating the patient is unable to drive in the dark.
Additional Manufacturer Narrative
Additional information was provided in h.3, h,6 and h.10.The product was not returned.Product history records were reviewed and documentation indicated the product met release criteria.Associated products were not provided.It is unknown if qualified associated products were used.The product investigation could not identify a root cause for the reported complaint.The product was not returned.The reporter has not provided any further information.The manufacturer internal reference number is: (b)(4).